\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Global stability of the predator-prey model with a sigmoid functional response

  • * Corresponding author: Yinshu Wu

    * Corresponding author: Yinshu Wu 
Abstract Full Text(HTML) Figure(1) Related Papers Cited by
  • A predator-prey model with Sigmoid functional response is studied. The main purpose is to investigate the global stability of a positive (co-existence) equilibrium, whenever it exists. A recent developed approach shows that, associated with the model, there is an implicitly defined function which plays an important rule in determining the global stability of the positive equilibrium. By performing an analytic and geometrical analysis we demonstrate that a crucial property of this implicitly defined function is governed by the local stability of the positive equilibrium. With this crucial property we are able to show that the global and local stability of the positive equilibrium, whenever it exists, is equivalent. We believe that our approach can be extended to study the global stability of the positive equilibrium for predator-prey models with some other types of functional response.

    Mathematics Subject Classification: Primary: 37N25, 34D23; Secondary: 37D35.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 3.1.   

  • [1] J. F. Andrews, A mathematical model for the continuous culture of microorganisms utilizing inhibitory substrates, Biotechnol. Bioeng., 10 (1968), 707–723. doi: 10.1002/bit.260100602.
    [2] C. Castillo-ChavezZ. Feng and W. Huang, Global dynamics of a plant-herbivore model with toxin-determined functional response, SIAM Appl. Math., 72 (2012), 1002-1020.  doi: 10.1137/110851614.
    [3] S. H. Ding, On a kind of predator-prey system, SIAM J. Math. Anal., 20 (1989), 1426-1435.  doi: 10.1137/0520092.
    [4] W. Ding and W. Huang, Global dynamics of a predator-prey model with general Holling type functional responses, Journal of Dynamics and Differential Equations, (2019), 1–14. doi: 10.1007/s10884-019-09755-0.
    [5] J. W. Feng and X. W. Zen, The Global stability of predator-prey system of Gause-Type with Holling III functional response, Wuhan University J. Natural Sciences, 5 (2000), 271-277.  doi: 10.1007/BF02830133.
    [6] A. Gasull and A. Guillamon, Non-existence of limit cycles for some predator-prey systems, Proceedings of Equadiff., World Scientific, Singapore, 91 (1993), 538–543.
    [7] G. W. Harrison, Global stability of prodatorprey interactions, J. Math Biol, 8 (1979), 159-171.  doi: 10.1007/BF00279719.
    [8] M. HasselJ. Lawton and J. Beddington, Sigmoid functional responses by invertebrate predators and parasitoids, J. Animal Ecology, 46 (1977), 249-262.  doi: 10.2307/3959.
    [9] C. S. Holling, The functional response of predators to prey density and its role in mimicry and population regulation, Mem. Ent. Soc. Can., 97 (1965), 5-60.  doi: 10.4039/entm9745fv.
    [10] S. B. Hsu and T. W. Hwang, Global stability for a class of predator-prey systems, SIAM J. Appl. Math., 55 (1995), 763-783.  doi: 10.1137/S0036139993253201.
    [11] X. C. Huang, Uniqueness of limit cycles of generalized Liénard systems and predator-prey systems, J. Phys. A: Math. Gen., 21 (1988), L685–L691. doi: 10.1088/0305-4470/21/13/003.
    [12] Z. Ma, S. Wang, T. Wang and H. Tang, Stability analysis of prey-predator system with Holling type functional response and prey refuge, Advances in Difference Equations, 2017 (2017), 12pp. doi: 10.1186/s13662-017-1301-4.
    [13] L. Real, The kinetics of functional response, Am. Nat., 111 (1977), 289-300.  doi: 10.1086/283161.
    [14] M. L. Rosenzweig and R. H. MacArthur, Graphic representation and stability conditions of predator-prey interactions, Amer. Nat., 97 (1963), 209-223. 
    [15] S. Ruan and D. Xiao, Global analysis in a predator-prey system with nonmonotonic functional response, SIAM J. Appl. Math., 61 (2001), 1445-1472.  doi: 10.1137/S0036139999361896.
    [16] E. Saez and E. Gonzalez-Olivares, Dynamics of predator-prey model, SIAM J. Appl. Math., 59 (1999), 1867-1878.  doi: 10.1137/S0036139997318457.
    [17] G. Seo and G. S. K. Wolkowicz, Existence of multiple limit cycles in a predator-prey model with arctan ($ax$) as functional response, Comm. Math. Anal., 18 (2015), 64-68. 
    [18] G. Seo and G. S. K. Wolkowicz, Sensitive of the dynamics of the general Rosenzweig-MacArthur model to the mathematical form of the functional response: a bifurcation theory approach, J. Math. Biol., 76 (2018), 1873-1906.  doi: 10.1007/s00285-017-1201-y.
    [19] J. SugieR. Kohno and R. Miyazaki, On a predator-prey system of Holling Type, Proceedings of AMS, 125 (1997), 2041-2050.  doi: 10.1090/S0002-9939-97-03901-4.
    [20] J. SugieK. Miyamoto and K. Morino, Absence of limit cycles of a predator-prey system with a sigmoid functional response, Appl. Math. Lett., 9 (1996), 85-90.  doi: 10.1016/0893-9659(96)00056-0.
    [21] G. S. K. Wolkowicz, Bifurcation analysis of a predator-prey system involving group defence, SIAM Appl. Math., 48 (1988), 592-606.  doi: 10.1137/0148033.
    [22] H. ZhuS. A. Campbell and G. S. K. Wolkowicz, Bifurcation analysis of Predator-Prey system with nonmonotonic functional response, SIAM J. Appl. Math., 63 (2002), 636-682.  doi: 10.1137/S0036139901397285.
  • 加载中

Figures(1)

SHARE

Article Metrics

HTML views(426) PDF downloads(646) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return